Downloads: 106 | Views: 117 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1
Research Paper | Mathematics | India | Volume 4 Issue 11, November 2015
Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space
Raghu Nandan Patel  | Manoj Kumar Tiwari 
Abstract: The present paper we establish a common fixed point theorem for compatible pair of self maps in a fuzzy metric space.
Keywords: fixed point, Fuzzy metric space, compatible maps
Edition: Volume 4 Issue 11, November 2015,
Pages: 2215 - 2217
Similar Articles with Keyword 'fixed point'
Research Paper, Mathematics, India, Volume 11 Issue 7, July 2022Pages: 385 - 387
Fixed Point Results for Parametric Metric Space
Arun Kumar Garg  | Satyendra Ahirwar
Research Paper, Mathematics, India, Volume 11 Issue 8, August 2022Pages: 677 - 680
Fixed Point for Contraction Mapping in Complete Parametric B Metric Space
Arun Kumar Garg  | Bharti Mishra